×

zbMATH — the first resource for mathematics

Nonmultiplicative measures in locally compact products. (English) Zbl 0354.28003
MSC:
28A35 Measures and integrals in product spaces
28A10 Real- or complex-valued set functions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BERBERIAN S. K.: Measure and integration. New York 1965. · Zbl 0126.08001
[2] BERBERIAN S. K.: Counterexamples in Haar measure. Amer. Math. Soc. 16, 1965, 415-418.
[3] HALMOS P. R.: Measure theory. New York 1950. · Zbl 0040.16802
[4] JOHNSON R. A.: On product measures and Fubini’s theorem in locally compact spaces. Trans. Amer. Math. Soc. 123, 1966, 122-129. · Zbl 0148.03102
[5] KLUVÁNEK I.: Miery v kartézskych súčinoch (Measures in Cartesian products). Čas. Pěst. Mat. 92, 1967, 283-288.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.